# SDR UIEA2015111600656

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 89,924 hours, 17,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83178D8653403609
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 45 - 57 HJK & MAIN DECK ZONE A RT SEATS & FLOOR INOPERATIVE.  REPAIRED EMER LIGHTS AS REQUIRED IAW AMM 33-51-12, 33-51-00 & SWPM 20-30-12.
